# SDR 07FDEA04310

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A53981113201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR PLATE BETWEEN FRAME 79-80, STGR 26 RT.  REPLACEMENT OF SHEAR PLATE IAW SRM 51-72-10.
